# SDR SWIA200210981

- Difficulty date: June 24, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,067 hours, 46,572 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Headset
- Part number: 509612
- Part serial: 608
- Condition: Shorted
- Location: Cabin
- Part time: 4,538 hours, 6,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN CABIN ASSOCIATED WITH TWO FLASHING CABIN PASSENGER LIGHTS ON CAPTAIN'S SIDE.  REMOVED AND REPLACED FLIGHT ATTENDANT'S HANDSET IAW MM 23-41-01.  OPS CHECKS GOOD.
